A 19-year-old female asked:
Disclaimer

i suddenly stopped taking prozac and abilify (aripiprazole) and in 2 weeks i gained 10 pounds and i have been having leg twitching what could it be?

1 doctor answer
Dr. Sophie Duriez
31 years experience Psychiatry
It is always: Preferable 2 discontinue meds progressively & slowly monitored by the doc who prescribed them 2 you. U should go back to ur doc, b frank and tell her/him the reasons u decide 2 stop ur treatment suddenly. A patient-doctor relationship is a 2 way street, u should feel comfortable 2 tell ur doc how u feel. Ur doc can help u w/ur weight gain & leg twitching. If u prefer a 2nd opinion see another dr.
Answered on Dec 29, 2016
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Akathesia: You may be expeirencing akathesia. Sometimes medication like Cogentin (benztropine) or benedryl is required to treat this.
1
1 thank
A 40-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Abilify/Prozac: Not at all common, but reported by a few.
A 12-year-old female asked:
Dr. Humberto Quintana
43 years experience Psychiatry
Caution, w/ this mix: Antipsychotics can be life saving medications that give a person the ability to work and function in society. If you have a full blown mania it is ess ... Read More
1
1 comment
1
1 thank
A 25-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Yes: Prozac does increase the blood level of abilify (aripiprazole). Especially if you get restless legs you can develop insomnia. I have however seen peop ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month